# SDR JGVR20181102001

- Difficulty date: November 2, 2018
- Submitted: November 2, 2018
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N549MF
- Make and model: Braero BAE125800A
- Aircraft serial: 258152
- Aircraft time: 11,972 hours, 8,481 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Burned
- Location: -A- Screen
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INVESTIGATED SMOKE IN THE COCKPIT BEHIND THE CO-PILOT INSTRUMENT PANEL.  FOUND THE -A- SCREEN ELECTROSTATIC FILTER WIRE TERMINALS BURNED ON SUPPLY SIDE.  REMOVED AND REPLACED THE FILTER ASSEMBLY,  REPLACED THE WIRING WITH NEW RING TERMINALS.  RANG OUT WIRING TO AND OUT OF FILTER ASSEMBLY. NO DISCREPANCIES FOUND. PERFORMED RESISTANCE AND INSULATION CHECKS ON CO-PILOTS -A- SCREEN WINDOW.  ALL RESISTANCE VALUES FOUND TO BE WITH IN LIMITS IAW THE AMM 56-10-11 WITH NO VISIBLE DAMAGE TO WINDSCREEN.
